Conformally Flat Submanifolds of Euclidean Space.
Mathematische Annalen, Tome 225 (1977), pp. 89-98
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1977__225_162922,
author = {John Douglas Moore},
title = {Conformally {Flat} {Submanifolds} of {Euclidean} {Space.}},
journal = {Mathematische Annalen},
pages = {89--98},
year = {1977},
volume = {225},
zbl = {0322.53027},
url = {http://geodesic.mathdoc.fr/item/MAN_1977__225_162922/}
}
John Douglas Moore. Conformally Flat Submanifolds of Euclidean Space.. Mathematische Annalen, Tome 225 (1977), pp. 89-98. http://geodesic.mathdoc.fr/item/MAN_1977__225_162922/